MAUDE Adverse Event Report: ARTHREX, INC. NAUTILUS REAMER/DRILL GLOVE PROTECTOR; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. NAUTILUS REAMER/DRILL GLOVE PROTECTOR; MANUAL INSTR, GENERAL SURGICAL
Model Number NAUTILUS REAMER/DRILL GLOVE PROTECTOR
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder prosthesis surgery abrasion occurred, some of which remained stuck to the patient and the instrument.Nothing remained in the patient; it was rinsed out.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The reported event was confirmed as the visual evaluation of the received ar-9216-4, lot: 022412 revealed that there are striation marks and nicks along the inner diameter of the device.Also, the slot along the cannulation length is bent.Functional testing was not performed due to the damage of the device.The most likely cause for the reported failure can be attributed to excessive user-applied mechanical forces.

Brand Name
NAUTILUS REAMER/DRILL GLOVE PROTECTOR
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22783245
Report Number1220246-2025-03436
Device Sequence Number15497882
Product Code LXH
UDI-Device Identifier00888867192638
UDI-Public(01)00888867192638(11)240729(10)022412
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNAUTILUS REAMER/DRILL GLOVE PROTECTOR
Device Catalogue NumberAR-9216-4
Device Lot Number022412
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown